advertisement
Question
Posted by: Charmaine | 2011/03/14

Spotting

I gave birth in August 2010. Since September 2010 I have been on tripahisil, but I got breakthrough bleeding on this. My gynae changed my contraceptive to Nordette since December 2010. I had my monthly cycle last week (ended 11/03), but started spotting again today. Please advise what I should do to stop the spotting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't anything you can do to stop the spotting right now. Give it a month or two and see if the Nordette will work.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/03/15

There isn't anything you can do to stop the spotting right now. Give it a month or two and see if the Nordette will work.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/03/15

There isn't anything you can do to stop the spotting right now. Give it a month or two and see if the Nordette will work.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement